# SDR GTIA040831

- Difficulty date: November 7, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- Engine: Pwa JT8D
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: AS66411LS666
- Part serial: MX163602
- Condition: Sheared
- Location: Hydraulic Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO LOSS OF LT SYSTEM HYDRAULIC PRESSURE.  REMOVED AND REPLACED NR 1 ENGINE HYDRAULIC PUMP, NOTED SHEARED SHAFT.  LEAK AND OPS CHECK GOOD.
